Double Hilbert transform along real-analytic surfaces in d+2

Malabika Pramanik, Chan Woo Yang

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We give a necessary and sufficient condition for the double Hilbert transform on d+2 to be bounded on Lp, 1 < p < ∞. This generalizes a result of Carbery, Wainger and Wright [Duke Math. J. 101 (2000) 499-513] for d = 1.

Original languageEnglish
Pages (from-to)363-386
Number of pages24
JournalJournal of the London Mathematical Society
Issue number2
Publication statusPublished - 2008 Apr

Bibliographical note

Funding Information:
Received 30 January 2005; revised 19 December 2006; published online 12 February 2008. 2000 Mathematics Subject Classification 44A15, 42B15, 42B20. Research of the first author supported in part by NSF grant DMS-0443322.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Double Hilbert transform along real-analytic surfaces in d+2'. Together they form a unique fingerprint.

Cite this